our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 04-06-2012, 05:37 PM   #1
axis74
 
axis74's Avatar
 
Join Date: May 2011
Posts: 170
I Cold turkey of Prozac a year and a half ago and things have never been the same.

A year and half ago not just stopped taking it because i was told it was okay to do. COMPLETE personality change no emotions odd intrusive thoughts that constantly change, absolutley NO memory of my life previous to prozac its as if my entire life history has been erased and this has been happening for the past year and ahalf and NOTHING has gotten better. Nothing. Im starting to worry here. Can someone pleae help me i was only on those pills for a month. help. tell me this will eventually stop and i will go back to my normal self.
axis74 is offline   Reply With Quote
Old 04-07-2012, 05:47 AM   #2
NoRx4me
 
NoRx4me's Avatar
 
Join Date: Jan 2009
Location: Florida
Posts: 2,942
Re: I Cold turkey of Prozac a year and a half ago and things have never been the same

It's entirely possible that you will go back to your old self, even after all this time. Although, I was on psych meds for 13 years, when I was off for 1.5 years, I thought I had not recovered much at all.

I've seen a couple people post about adverse reactions from taking meds for a short period of time, that lasted a lot longer than antisipated.

Don't lose hope. Try to start creating new memories and becoming your new self. I know that sounds flip and easy. I don't mean for it to sound that way. I find it upsetting that I can't remember most of my past. It makes you feel like your not a whole person, I know. But what can you do but move forward.
__________________
Poly-drugged for 13 years (SSRI's and Lamictal for most of that time).
Ended up on 4 meds (Cymbalta, Lamictal, Vyvanse & Lithium) before losing my mind, then realizing the drugs were MAKING me ill.
Drug free since 9/27/08
NoRx4me is offline   Reply With Quote
Old 04-07-2012, 06:57 AM   #3
mustangwoman
 
Join Date: Sep 2008
Location: Tennessee
Posts: 295
Re: I Cold turkey of Prozac a year and a half ago and things have never been the same

Welcome. Everyone tells people they can cold turkey Prozac because of it's long half life, but this is not true. It is still way too fast. Even with the long half life you can and do have withdrawal. I have a lot of hope for you. It can take a while. This a great place to be while you are going through this.
__________________
zoloft 2004-08 tapered too fast, severe WD-6 mos out hospitialized and restarted on ssri. Finally learned the problems were from WD.
Luvox 5/08 100 mg
07/10 40mg via small reductions, 08/10 39mg, 09/10 38mg, 10/10 37mg, 11/10 36mg,2/11 35mg, 5/11 34mg, 8/11 33mg, 11/11 32mg, 01/12 31mg, 03/12 30mg, 4/12 29mg, 5/12 28 mg, 8/12 27 mg, 11/12 26 mg, 1/13 25 mg, 3/13 24 mg, 4/13 23 mg,6/13 22 mg, 7/13 21 mg, 8/13 20mg, 10/13 19 mg, 11/13 18 mg, 12/13 17 mg, 1/14 16 mg, 3/14 13 mg.
mustangwoman is offline   Reply With Quote
Old 04-07-2012, 08:08 AM   #4
miriza
 
miriza's Avatar
 
Join Date: Sep 2011
Posts: 1,577
Re: I Cold turkey of Prozac a year and a half ago and things have never been the same

Hi axis74! For some people it takes longer but from what I've read everyone recovers.
I wanted to ask about your memory issues...so you dont remember anything about your previous life? I do. It recently came back but it's as if those memories belonged to someone else...the feelings associated to them aren't thete or are wrong Is this what you experience?
__________________
*Poly-drugged since May 2011 (14 meds in 4 months-paradox. reactions to all). From mild anxiety to almost psychosis on meds. IT IS THE MEDS, NOT ME!
*Elavil:
75 mg -> 37.5 (12d)
Imipramine:
37.5 mg -> 0 (1 mo,10/08/11): akathisia!
5 mg -> 0 (1 mo,11/29/11)
Now in w/d hell and missing my old self.
Please go to http://www.askapatient.com and leave a review of your med(s) and w/d experience.
miriza is offline   Reply With Quote
Old 04-08-2012, 10:43 AM   #5
axis74
 
axis74's Avatar
 
Join Date: May 2011
Posts: 170
Re: I Cold turkey of Prozac a year and a half ago and things have never been the same

Hi, yes I have weird memory blips that pop up but its also as if it doesnt really connect for me. Also im cognativly just not there and do you also have issues with feling as if you're a different person everyday as if your perception will change through out the day? Can some one tell me if this will go away? I mean its been 20 months now and nothing?
axis74 is offline   Reply With Quote
Old 04-08-2012, 04:17 PM   #6
miriza
 
miriza's Avatar
 
Join Date: Sep 2011
Posts: 1,577
Re: I Cold turkey of Prozac a year and a half ago and things have never been the same

Yes, axis74, I do feel like I'm someone else and it changes throughout the days, weeks, etc. I think that may be part of depersonalization. I just got a break from it two days ago for the first time. I hope it's a sign that it's going to go away soon.

Are you feeling as bad as you felt the first few months in acute withdrawal? I'm still feeling crappy but definitely better than the first few months off...However, the symptoms that I still have are very limiting for me The worst is that when I get too much stimulation (by doing simple things like going to a park or a store for a few minutes) some old symptoms that had left me come back...
__________________
*Poly-drugged since May 2011 (14 meds in 4 months-paradox. reactions to all). From mild anxiety to almost psychosis on meds. IT IS THE MEDS, NOT ME!
*Elavil:
75 mg -> 37.5 (12d)
Imipramine:
37.5 mg -> 0 (1 mo,10/08/11): akathisia!
5 mg -> 0 (1 mo,11/29/11)
Now in w/d hell and missing my old self.
Please go to http://www.askapatient.com and leave a review of your med(s) and w/d experience.
miriza is offline   Reply With Quote
Old 04-08-2012, 09:09 PM   #7
axis74
 
axis74's Avatar
 
Join Date: May 2011
Posts: 170
Re: I Cold turkey of Prozac a year and a half ago and things have never been the same

Hi miriza thank you for replying. Yes my symptoms definitly arent as extreme as they were the first 6 months or so where i thought i had completely lost my mind or had become severly brain damaged cause thats what it actually felt like. Now i just have these weird issues which i really hope resolve themselves soon. I'm happy i can find somebody to relate to this kinda stuff hoefully we will all be back to normal again one day.
axis74 is offline   Reply With Quote
Old 04-08-2012, 10:50 PM   #8
cipher0413
 
cipher0413's Avatar
 
Join Date: Jan 2012
Posts: 172
Re: I Cold turkey of Prozac a year and a half ago and things have never been the same

I really hope things turn out better for you soon. I am in month 16, cold turkeyed lexapro, and although things are better than it was one year ago, I also just hold on, thinking in the near future, that, I can feel like myself once more again...
__________________
October 2009 Started taking Lexapro 20mg regularly
December 2010 Cold turkeyed from 10mg Lexapro
March-April 2011 Started noticing bad symptoms
December 2011 Realized all the bad symptoms were due to withdrawal, found PP and Drugs.com
April 2012 Better than I am 1 year ago but with no emotions and lingering symptoms
October 2012 A small but definite shift experienced, still progressing

Summary Was on Lexapro for 14 months, Cold-turkeyed, Now Month 22 since last dose.
cipher0413 is offline   Reply With Quote
Old 04-09-2012, 05:36 AM   #9
axis74
 
axis74's Avatar
 
Join Date: May 2011
Posts: 170
Re: I Cold turkey of Prozac a year and a half ago and things have never been the same

Hi cipher0413, you sound exaclty like me . I've read your previous posts before and it you stated everything i was too screwed up to know how to say beautifully. Thank you.
__________________
C/t'd off Prozac Dec. 2010 and counting. still in withdrawal hell.
axis74 is offline   Reply With Quote
Old 04-14-2012, 04:10 AM   #10
cipher0413
 
cipher0413's Avatar
 
Join Date: Jan 2012
Posts: 172
Re: I Cold turkey of Prozac a year and a half ago and things have never been the same

Hey axis74. Your words are encouraging to me too, thank you. I only wish that you are at a better place now and continue to improve. I really only wish that for all of us going through this hell..

MJ
__________________
October 2009 Started taking Lexapro 20mg regularly
December 2010 Cold turkeyed from 10mg Lexapro
March-April 2011 Started noticing bad symptoms
December 2011 Realized all the bad symptoms were due to withdrawal, found PP and Drugs.com
April 2012 Better than I am 1 year ago but with no emotions and lingering symptoms
October 2012 A small but definite shift experienced, still progressing

Summary Was on Lexapro for 14 months, Cold-turkeyed, Now Month 22 since last dose.
cipher0413 is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 01:11 AM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.